# SDR 06FDEA0716

- Difficulty date: February 17, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727-200
- Aircraft serial: 21532
- Aircraft time: 39,210 hours, 25,640 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT AT STA 490 STRINGER 26L HAS CORROSION AT SPLICE.  REMOVED, FABRICATED, ALODINED, PRIMED AND INSTALLED STRINGER 26L REPAIR AT STA 490 ALL IAW FX B727 SRM REF'S 53-10-3 FIG 1, 51-10-6, 51-10-2 AND 51-30-2.
